RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 5, Pages 878–882 (Mi zvmmf9717)  

Criteria of the homeomorphism in the theory of lattices

M. F. Prokhorova

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (183 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.63
Received: 05.04.2011
Revised: 14.12.2011

Citation: M. F. Prokhorova, “Criteria of the homeomorphism in the theory of lattices”, Zh. Vychisl. Mat. Mat. Fiz., 52:5 (2012), 878–882

Citation in format AMSBIB
\Bibitem{Pro12}
\by M.~F.~Prokhorova
\paper Criteria of the homeomorphism in the theory of lattices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 5
\pages 878--882
\mathnet{http://mi.mathnet.ru/zvmmf9717}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9717
  • http://mi.mathnet.ru/eng/zvmmf/v52/i5/p878

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:153
    Full text:21
    References:32
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017